# SDR MWEA020699

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 46,133 hours, 35,339 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2676
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW NOTICED RIGHT CSD LOW OIL PRESSURE LIGHT CAME ON.  REMOVED AND REPLACED RIGHT CONSTANT SPEED DRIVE UNIT.
